# SDR C2XA08SH135

- Difficulty date: November 6, 2008
- Submitted: November 7, 2008
- Operation: Air carrier
- Aircraft: N11192
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500936
- Aircraft time: 8,566 hours, 4,655 cycles
- System (JASC): 5751 · Ailerons
- Part: Bushing
- Part number: 14569005410
- Condition: Migrated
- Location: Rt Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHV - DURING C-CHECK RT AILERON CENTER O/B BRACKET HAS MIGRATING HAT BUSHING.  MX REMOVED AND REPLACED RT AILERON CENTER O/B BRACKET IAW EMB 145 SRM 51-40-02.  THE AIRCRAFT WAS APPROVED TO RETURN FOR SERVICE.
